02-07-2005, 02:33 PM #1
Can anti biotics screw up things ?
I'm on anti biotics for the next 2 weeks for a cold, but I was planning on starting an aas cycle this week. I am currently on hgh (4 iu's ed)
1-will it affect my cycle?
2- I've notice that when I start a cycle I often get a little sick soon after ( I guess from the stress on the system ). If I wait till I'm finish the anti biotics my emmune system might be weaker and make things worst. This kind of makes me think I should start during the time I'm taking anti biotics
02-07-2005, 03:15 PM #2Junior Member
- Join Date
- Feb 2005
some can make you feel weak but it shouldn't 'screw up' your cycle
02-07-2005, 04:04 PM #3
they're called biaxin xl 500 mg, 2 a day for 2 weeks !!!
02-07-2005, 04:16 PM #4
Ive taken antibiotics on a cycle before with no problems.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)